# SDR SWAA2012092407927

- Difficulty date: August 22, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,365 hours, 61,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD ATTACH CLIP CRACKED AT BS 348.2, STR 15L.  REMOVED AND REPLACED CLIP PER SRM.
